MathSciNet Relay Station
MathSciNet bibliographic data
MR89297 42.1X
Koosis, Paul On functions which are mean periodic on a half-line. Comm. Pure Appl. Math. 10 (1957), 133–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement